Hi - First of all, things WILL get better. Cancer treatment has its low points for sure, and you're probably in one right now. Transitions are tough - change is scary, and switching from one drug to another, with possible new side effects, is a mental and emotional challenge. But - put one foot in front of the other, because all you can do is keep moving.
I'd caution you not to push yourself too hard. The last thing you want to do is become sick due to your compromised immune system. You HAVE to take it easy now! I'm the voice of experience - I pushed myself too hard at work, right at the end of chemo, and ended up in the hospital for a week with pneumonia - at Christmas! So please be reasonable with self-expectations. Now is NOT the time to be Superwoman. You need to lovingly tend your body as it goes through this.
I think it's safe to say twinges don't have any relation to cancer growth, or whether chemo is working; it's not something you can physically feel, on that level. And, you're going through a very common stage right now - as you visualize the end of treatment, it's kind of scary; we call it the "who's taking care of me now?" syndrome.
Please check out the links on our survivorship page. There are all kinds of posts there dealing with exactly how you're feeling, and how you'll probably feel post-treatment. I hope this helps; good luck with the AC, and please come back and visit here whenever you need support. We're here for you. PJH